Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2012 | Journal Article | IST-REx-ID: 6588 | OA
Elementary solutions of the Bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download Published Version (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
Persistent homology computation with a twist
C. Chen, M. Kerber, in:, TU Dortmund, 2011, pp. 197–200.
View
 
2011 | Book Chapter | IST-REx-ID: 3311
Alpha shapes - a survey
H. Edelsbrunner, in:, Tessellations in the Sciences, Springer, 2011.
View
 
2011 | Conference Poster | IST-REx-ID: 3312 | OA
Detailed reconstruction of 3D plant root shape
Y. Zheng, S. Gu, H. Edelsbrunner, C. Tomasi, P. Benfey, Detailed Reconstruction of 3D Plant Root Shape, IEEE, 2011.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
The difference in length of curves in R^n
B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications